I have been using the evra patch for over 2 years now, Over the last few months my periods have been irregular I'm also experiencing bad mood swings I get really angry with everything and everyone I take panic attacks sometimes every day it's causing a lot of problems such as loss of appetite sore heads and Im struggling to talk to people in case I explode, I'm unsure if this is the cause of my mood swings and looking to see if anyone else has experienced this?
Mr123; Yes on everything you put down I say see your doctor could be you need a dose change or just a change all together the hormones can really play heck with your whole system.Just by chance are you having any problems with the patch lifting upon any of the corners or anything like that. This has been known to happen and not good. You are rotating the spot you apply it to right.Anyway I really think your going to have to see the doctor and see what is going on. Best of luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Oct 2012 • 2 answers
Updated 16 Jun 2014 • 1 answer
Ortho Evra - Would I get pregnant if I forget to change the patch the day I'm supposed to and I had?
Updated 27 Oct 2014 • 1 answer
Updated 9 Nov 2014 • 1 answer
Updated 3 Dec 2014 • 1 answer